MAUDE Adverse Event Report: LIVANOVA USA, INC. ACCESSORY PACK MODEL 502

LIVANOVA USA, INC. ACCESSORY PACK MODEL 502
Model Number 502
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
A livanova representative identified that an accessory pack in their trunk stock had a crack in the plastic and this was deemed unsterile.The accessory pack has not been received to date.No other relevant information has been received to date.
 
Event or Problem Description
Additional information received noting that the accessory pack was found to be cracked upon initial receipt but during a later review of the livanova's representative truck stock.It was also noted that the accessory pack was stored in a backpack and could've been damaged during that time.
 
Event or Problem Description
Product analysis was completed on the returned accessory pack.Dents and compressed/crushed appearance were on three corners of the outer tray.An opening was noted in the outer tray at one corner.Creases were noted on the outer tray along three sides of the tray.The overall appearance of the outer tray was most likely result of the tray being compressed.No anomalies were noted on the tyvek seal of the outer tray.No anomalies were noted on the inner tray or its tyvek seal.
 
Event or Problem Description
The suspect product was received but product analysis is still underway.

Brand Name
ACCESSORY PACK MODEL 502
Common Device Name
ACCESSORY PACK
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
dana sprague
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key13538582
Report Number1644487-2022-00158
Device Sequence Number5148280
Product Code LYJ
UDI-Device Identifier05425025750245
UDI-Public05425025750245
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/30/2023
Device Model Number502
Device Lot Number4232409
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer02/21/2022
03/28/2022
05/06/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date03/19/2022
04/22/2022
05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown